PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 4 | 785-790
Tytuł artykułu

Note: Sharp Upper and Lower Bounds on the Number of Spanning Trees in Cartesian Product of Graphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G1 and G2 be simple graphs and let n1 = |V (G1)|, m1 = |E(G1)|, n2 = |V (G2)| and m2 = |E(G2)|. In this paper we derive sharp upper and lower bounds for the number of spanning trees τ in the Cartesian product G1 □G2 of G1 and G2. We show that: [...] and [...] . We also characterize the graphs for which equality holds. As a by-product we derive a formula for the number of spanning trees in Kn1 □Kn2 which turns out to be [...] .
Wydawca
Rocznik
Tom
33
Numer
4
Strony
785-790
Opis fizyczny
Daty
wydano
2013-09-01
online
2013-10-15
Twórcy
Bibliografia
  • [1] R.B. Bapat and S. Gupta, Resistance distance in wheels and fans, Indian J. Pure Appl. Math. 41 (2010) 1-13.[WoS]
  • [2] Z. Bogdanowicz, Formulas for the number of spanning trees in a fan, Appl. Math. Sci. 16 (2008) 781-786.
  • [3] F.T. Boesch, On unreliabillity polynomials and graph connectivity in reliable network synthesis, J. Graph Theory 10 (1986) 339-352. doi:10.1002/jgt.3190100311
  • [4] R. Burton and R. Pemantle, Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedances, Ann. Probab. 21 (1993) 1329-1371. doi:10.1214/aop/1176989121[Crossref]
  • [5] G.A. Cayley, A theorem on trees, Quart. J. Math 23 (1889) 276-378. doi:10.1017/CBO9780511703799.010[Crossref]
  • [6] M.H.S. Haghighi and K. Bibak, Recursive relations for the number of spanning trees, Appl. Math. Sci. 46 (2009) 2263-2269.
  • [7] R. Hammack, W. Imrich and S. Klavžar, Handbook of Product Graphs, 2nd Edition (CRC press, 2011).
  • [8] G.G. Kirchhoff, ¨Uber die Aufl¨osung der Gleichungen, auf welche man bei der Untersuchung der linearen Verteilung galvanischer Strome gefhrt wird, Ann. Phy. Chem. 72 (1847) 497-508. doi:10.1002/andp.18471481202[Crossref]
  • [9] B. Mohar, The laplacian spectrum of graphs, in: Graph Theory, Combinatorics, and Applications (Wiley, 1991).
  • [10] R. Shrock and F.Y. Wu, Spanning trees on graphs and lattices in d dimensions, J. Phys. A 33 (2000) 3881-3902. doi:10.1088/0305-4470/33/21/303 [Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1698
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.